Psycho-Babble Alternative | about alternative treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Question! Niacinimide + Vit C starting dose? SLS

Posted by Escapee on September 13, 2016, at 19:47:52

In reply to Re: Question! Niacinimide + Vit C starting dose? Escapee, posted by SLS on September 13, 2016, at 16:45:02

> I can't help you out with your question. However, I am curious if you can tolerate higher dosages of Nardil.
>
>
> - Scott

I'm afraid its out of my hands. I want to go too 60 but that is not what my doc prescribed. I'm sure he is aware I will need more but right now he wants to take things slowly. And from the side effects I received last time on Nardil, 12-13yrs ago I'm happy to agree with him.

Last time I rushed to 60mg. Felt fantastic BUT I had postural hypotension so bad that most of my vision was full of stars whilst standing and even walking around. Kinda dangerous!
And the worst of all is that I developed severe urine retention. I had to wear a catheter for about 5-6 weeks. Of course most side effects, including those mentioned disappeared in time. Same with the impotence.

Before I even switched back to Nardil from Marplan I re-started Saw Palmetto (which helped in the past with Marplan induced urine retention) and I am also taking natural diuretics to keep the water works running. Nettle leaf extract and potassium phosphate. So its not as bad as you appear to suggest.

I am already more motivated, can talk in groups and even began going to the gym again since last night! (last time I went was 3yrs ago). And I went by myself.

Dont disregard the amitriptyline and bupropion I'm taking either! On the second week when I upped to 30mg Nardil the bupropion was too much. I could 'feel' my pulse right through me when I sat, I had neck strain and a few tics, and basically I felt 'strung out'. I had to stop the morning dose for a while. Within the last week, even though I'm now on 45mg I have added back in the morning bupropion dose without any problems.

The lower the 'effective' dose the better IMHO. Gives me a lot more leeway for when I need to increase the dose in the future, which will be inevitable.

I'm sure my doc will up it to 60mg next time I see him which is on the 11th October.

In the mean time I'm simply getting on with things. The things I've been procrastinating over for so long.

Your words actually concern me a bit. You are 'curios' if I can tolerate a higher dose of Nardil? Why, am I doing badly? I'm no guinea pig you know!

Thanks for your input.

Escapee


Amitriptyline 100mg
Bupropion(Wellbutrin/Zyban)300mg
Quetiapine(Seroquel)150mg
Clonazepam(Klonopin/Rivotril)3mg
Pregabalin(Lyrica)400mg
Phenelzine(Nardil)45mg


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Alternative | Framed

poster:Escapee thread:1091702
URL: http://www.dr-bob.org/babble/alter/20160521/msgs/1092103.html